BibTeX record journals/jgt/CucklerL08

download as .bib file

@article{DBLP:journals/jgt/CucklerL08,
  author    = {Bill Cuckler and
               Felix Lazebnik},
  title     = {Irregularity strength of dense graphs},
  journal   = {J. Graph Theory},
  volume    = {58},
  number    = {4},
  pages     = {299--313},
  year      = {2008},
  url       = {https://doi.org/10.1002/jgt.20313},
  doi       = {10.1002/jgt.20313},
  timestamp = {Fri, 02 Oct 2020 14:38:03 +0200},
  biburl    = {https://dblp.org/rec/journals/jgt/CucklerL08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics